48 results  save search


  • 1
  • 2
...
hal-01071252v1  Journal articles
Patrick CattiauxJosé R. LeonClémentine Prieur. Recursive Estimation for Stochastic Damping Hamiltonian Systems
Journal of Nonparametric Statistics, American Statistical Association, 2015, 27 (3), pp.401-424. ⟨10.1080/10485252.2015.1046451⟩
...
hal-00585271v1  Journal articles
Patrick CattiauxDjalil ChafaiArnaud Guillin. Central limit theorems for additive functionals of ergodic Markov diffusions processes
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2012, 9 (2), pp.337-382
...
hal-00805299v1  Book sections
Patrick CattiauxArnaud Guillin. Semi Log-Concave Markov Diffusions
Séminaire de probabilités XLVI, 2123, Springer, pp 231-292, 2014, Lecture notes in mathematics
...
hal-00193261v1  Journal articles
Patrick CattiauxArnaud GuillinFeng-Yu WangLiming Wu. Lyapunov conditions for logarithmic Sobolev and Super Poincaré inequality
Journal of Functional Analysis, Elsevier, 2009, 256 (6), pp.1821-1841
hal-00666808v1  Journal articles
Patrick CattiauxArnaud GuillinFeng-Yu WangLiming Wu. Lyapunov conditions for super Poincaré inequalities
Journal of Functional Analysis, Elsevier, 2009, 256 (6), pp.1821-1841. ⟨10.1016/j.jfa.2009.01.003⟩
hal-01930399v1  Journal articles
Patrick Cattiaux. Long time behavior of Markov processes
ESAIM: Proceedings, EDP Sciences, 2014, 44, pp.110 - 128. ⟨10.1051/proc/201444006⟩
hal-01930376v1  Journal articles
Patrick CattiauxLaure Pédèches. The 2-D stochastic Keller-Segel particle model: existence and uniqueness.
ALEA (Latin American Journal of Probability and Statistics), 2016, 13 (1), pp.447-463
hal-01930389v1  Book sections
Emmanuel BoissardPatrick CattiauxArnaud GuillinLaurent Miclo. Ornstein-Uhlenbeck pinball and the Poincaré inequality in a punctured domain.
Séminaire de Probabilités XLIX., 2215, Springer, pp.1-55, 2018, Lecture Notes in Mathematics, ⟨10.1007/978-3-319-92420-5_1⟩
hal-00666794v1  Journal articles
Patrick CattiauxPierre ColletAmaury LambertServet MartinezSylvie Méléard et al.  Quasi-stationary distributions and diffusion models in population dynamics
Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (5), pp.1926-1969. ⟨10.1214/09-AOP451⟩
hal-01930395v1  Journal articles
Patrick CattiauxMyriam FradonAlexei KulikSylvie Roelly. Long time behavior of stochastic hard ball systems
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2016, 22 (2), pp.681 - 710. ⟨10.3150/14-BEJ672⟩
...
hal-00877054v2  Journal articles
Patrick CattiauxJosé R. LeónClémentine Prieur. Estimation for Stochastic Damping Hamiltonian Systems under Partial Observation. II Drift term
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2014, 11 (2), pp.359-384
hal-01930397v1  Journal articles
Patrick CattiauxMawaki Manou-Abi. Limit theorems for some functionals with heavy tails of a discrete time Markov chain
ESAIM: Probability and Statistics, EDP Sciences, 2014, ESAIM-PS, 18, pp.468-482. ⟨10.1051/ps/2013043 ⟩
  • 1
  • 2